# SDR FDEA2020052631046

- Difficulty date: April 3, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002133
- Part serial: A10087
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 LEADING EDGE SLAT HEAVILY CORRODED. REPLACED NR 1 LEADING EDGE SLAT IAW AMM 27-81-02 P/N OFF 114N4002-133 S/N OFF A1-0087 P/N ON 114N4002-153 S/N ON A1-0622 TAG NR 34G492.
